- -

A Characterization of Quasi-Metric Completeness in Terms of alpha-psi-Mappings Having Fixed Points

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A Characterization of Quasi-Metric Completeness in Terms of alpha-psi-Mappings Having Fixed Points

Show full item record

Romaguera Bonilla, S.; Tirado Peláez, P. (2020). A Characterization of Quasi-Metric Completeness in Terms of alpha-psi-Mappings Having Fixed Points. Mathematics. 8(1):1-5. https://doi.org/10.3390/math8010016

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/172314

Files in this item

Item Metadata

Title: A Characterization of Quasi-Metric Completeness in Terms of alpha-psi-Mappings Having Fixed Points
Author: Romaguera Bonilla, Salvador Tirado Peláez, Pedro
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We obtain a characterization of Hausdorff left K-complete quasi-metric spaces by means of alpha-psi-contractive mappings, from which we deduce the somewhat surprising fact that one the main fixed point theorems of ...[+]
Subjects: Fixed point , Quasi-metric space , Left K-complete , Alpha-psi-contractive mapping
Copyrigths: Reconocimiento (by)
Source:
Mathematics. (eissn: 2227-7390 )
DOI: 10.3390/math8010016
Publisher:
MDPI AG
Publisher version: https://doi.org/10.3390/math8010016
Project ID:
info:eu-repo/grantAgreement/AEI/Plan Estatal de Investigación Científica y Técnica y de Innovación 2017-2020/PGC2018-095709-B-C21/ES/METRICAS DIFUSAS Y OPERADORES DE INDISTINGUIBILIDAD: APLICACIONES EN ROBOTICA/
Thanks:
This research was partially funded by Ministerio de Ciencia, Innovacion y Universidades, under grant PGC2018-095709-B-C21 and AEI/FEDER, UE funds.
Type: Artículo

References

Samet, B., Vetro, C., & Vetro, P. (2012). Fixed point theorems for -contractive type mappings. Nonlinear Analysis: Theory, Methods & Applications, 75(4), 2154-2165. doi:10.1016/j.na.2011.10.014

Bhaskar, T. G., & Lakshmikantham, V. (2006). Fixed point theorems in partially ordered metric spaces and applications. Nonlinear Analysis: Theory, Methods & Applications, 65(7), 1379-1393. doi:10.1016/j.na.2005.10.017

Nieto, J. J., & Rodríguez-López, R. (2005). Contractive Mapping Theorems in Partially Ordered Sets and Applications to Ordinary Differential Equations. Order, 22(3), 223-239. doi:10.1007/s11083-005-9018-5 [+]
Samet, B., Vetro, C., & Vetro, P. (2012). Fixed point theorems for -contractive type mappings. Nonlinear Analysis: Theory, Methods & Applications, 75(4), 2154-2165. doi:10.1016/j.na.2011.10.014

Bhaskar, T. G., & Lakshmikantham, V. (2006). Fixed point theorems in partially ordered metric spaces and applications. Nonlinear Analysis: Theory, Methods & Applications, 65(7), 1379-1393. doi:10.1016/j.na.2005.10.017

Nieto, J. J., & Rodríguez-López, R. (2005). Contractive Mapping Theorems in Partially Ordered Sets and Applications to Ordinary Differential Equations. Order, 22(3), 223-239. doi:10.1007/s11083-005-9018-5

Nieto, J. J., & Rodríguez-López, R. (2006). Existence and Uniqueness of Fixed Point in Partially Ordered Sets and Applications to Ordinary Differential Equations. Acta Mathematica Sinica, English Series, 23(12), 2205-2212. doi:10.1007/s10114-005-0769-0

Ran, A. C. M., & Reurings, M. C. B. (2003). A fixed point theorem in partially ordered sets and some applications to matrix equations. Proceedings of the American Mathematical Society, 132(5), 1435-1443. doi:10.1090/s0002-9939-03-07220-4

Amiri, P., Rezapour, S., & Shahzad, N. (2013). Fixed points of generalized $$\alpha $$ - $$\psi $$ -contractions. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 108(2), 519-526. doi:10.1007/s13398-013-0123-9

Bilgili, N., Karapınar, E., & Samet, B. (2014). Generalized α-ψ contractive mappings in quasi-metric spaces and related fixed-point theorems. Journal of Inequalities and Applications, 2014(1). doi:10.1186/1029-242x-2014-36

Bota, M.-F., Chifu, C., & Karapinar, E. (2016). Fixed point theorems for generalized (α∗−ψ )-Ćirić-type contractive multivalued operators in b-metric spaces. Journal of Nonlinear Sciences and Applications, 09(03), 1165-1177. doi:10.22436/jnsa.009.03.43

Karapınara, E. (2014). α-ψ-Geraghty contraction type mappings and some related fixed point results. Filomat, 28(1), 37-48. doi:10.2298/fil1401037k

Karapinar, E., Dehici, A., & Redjel, N. (2017). On some fixed points of alpha-psi contractive mappings with rational expressions. The Journal of Nonlinear Sciences and Applications, 10(04), 1569-1581. doi:10.22436/jnsa.010.04.23

Shahi, P., Kaur, J., & Bhatia, S. S. (2015). Coincidence and Common Fixed Point Results for Generalized $\alpha$-$\psi$ Contractive Type Mappings with Applications. Bulletin of the Belgian Mathematical Society - Simon Stevin, 22(2). doi:10.36045/bbms/1432840866

Mlaiki, N., Kukić, K., Gardašević-Filipović, M., & Aydi, H. (2019). On Almost b-Metric Spaces and Related Fixed Point Results. Axioms, 8(2), 70. doi:10.3390/axioms8020070

Fulga, A., & Taş, A. (2018). Fixed point results via simulation functions in the context of quasi-metric space. Filomat, 32(13), 4711-4729. doi:10.2298/fil1813711f

Hu, T. K. (1967). On a Fixed-Point Theorem for Metric Spaces. The American Mathematical Monthly, 74(4), 436. doi:10.2307/2314587

Kirk, W. A. (1976). Caristi’s fixed point theorem and metric convexity. Colloquium Mathematicum, 36(1), 81-86. doi:10.4064/cm-36-1-81-86

Subrahmanyam, P. V. (1975). Completeness and fixed-points. Monatshefte f�r Mathematik, 80(4), 325-330. doi:10.1007/bf01472580

Suzuki, T. (2007). A generalized Banach contraction principle that characterizes metric completeness. Proceedings of the American Mathematical Society, 136(05), 1861-1870. doi:10.1090/s0002-9939-07-09055-7

Romaguera, S. (2010). A Kirk Type Characterization of Completeness for Partial Metric Spaces. Fixed Point Theory and Applications, 2010, 1-7. doi:10.1155/2010/493298

Altun, I., & Romaguera, S. (2012). Characterizations of partial metric completeness in terms of weakly contractive mappings having fixed point. Applicable Analysis and Discrete Mathematics, 6(2), 247-256. doi:10.2298/aadm120322009a

Romaguera, S., & Tirado, P. (2015). A characterization of Smyth complete quasi-metric spaces via Caristi’s fixed point theorem. Fixed Point Theory and Applications, 2015(1). doi:10.1186/s13663-015-0431-1

Alegre, C., Dağ, H., & Romaguera, S. (2017). Characterizations of quasi-metric completeness in terms of Kannan-type fixed point theorems. Hacettepe Journal of Mathematics and Statistics, 1(46). doi:10.15672/hjms.2016.395

Romaguera, S., & Tirado, P. (2019). The Meir–Keeler Fixed Point Theorem for Quasi-Metric Spaces and Some Consequences. Symmetry, 11(6), 741. doi:10.3390/sym11060741

Suzuki, T., & Takahashi, W. (1996). Fixed point theorems and characterizations of metric completeness. Topological Methods in Nonlinear Analysis, 8(2), 371. doi:10.12775/tmna.1996.040

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record